# SDR NACA20110023

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,705 hours, 50,157 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO MASTER CAUTION, RIGHT DUCT OVERHEAT.  CHECKED RIGHT ENGINE DUCTS & LEADING EDGE FOR LEAKAGE.  NONE FOUND.  COLD CABIN CAUSED RAPID CALL FOR HEAT IN AUTO.  TESTED GOOD PER B737-200 AMM 21-61-0-501.
